MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BLD COLL SET, 21GX0.75, HOLDER

Medline Industries, LP MEDLINE; BLD COLL SET, 21GX0.75, HOLDER
Catalog Number OGBCS21GT
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "ogbcs21gt leaking while in use" and "the pluger component of the item was loose causing collected blood to leak.".
 
Additional Manufacturer Narrative
The customer reported receiving a medline blood collection set holder that was leaking during use, and that the plunger component of the item was loose causing collected blood to leak; per the facility, only patient impact was an "unsuccessful draw, patient needs to come back for a redraw," and the user was evaluated by eodh.At this time, a sample(s) was not received for investigation; investigation included review of recent complaint trends/scar activity for the last three trend reports, and the vendor reported that through sample investigation, dhr review, and batch verification, no abnormalities were found.The investigation results were unconfirmed, and medline was unable to confirm the complaint issue or that the product failed to meet specifications because there were no samples, photos, videos, or other critical details provided.The root cause of the non rebound of the rubber cap was not found; product quality meets the requirements of product specifications, and division will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BLD COLL SET, 21GX0.75, HOLDER
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
cyrus johnson
three lakes drive
northfield, IL 60093--275
MDR Report Key50754521
Report Number1417592-2026-39236
Device Sequence Number18447675
Product Code FPA
UDI-Device Identifier10197344112074
UDI-Public10197344112074
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151991
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberOGBCS21GT
Device Lot Number250401
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/23/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2025
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown